The Community for Technology Leaders
RSS Icon
Issue No.09 - September (1984 vol.33)
pp: 857-860
C. Delorme , Department of Mathematics, University Paris-Sud
The following problem arises in the study of interconnection networks: find graphs of given diameter and degree having the maximum number of vertices. In this correspondence we give some constructions of graphs proving in particular that lim?8inf N(?, D).?-D = 2-D, where N(?, D) is the maximum number of vertices of a graph with degree A and diameter D.
undirected graphs, (d, k)-graph problem, interconnection networks, regular networks
C. Delorme, G. Farhi, "Large Graphs with Given Degree and Diameter?Part I", IEEE Transactions on Computers, vol.33, no. 9, pp. 857-860, September 1984, doi:10.1109/TC.1984.1676504
26 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool